# SDR DALA2025042103047

- Difficulty date: April 15, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 46,428 hours, 17,701 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0914900) CRACK LOWER SKIN AT RH HORIZONTAL STABILIZER STAB STA 101. LOWER SKIN AT RH HORIZONTAL STABILIZER BTW STA 138.70 TO STA 147.90 AND BTW STA 101.90 TO STA 111.10 WAS REPAIRED PER B737-800 SRM 55-10-01-2R REPAIR 11.
